Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Iteration processes for approximating fixed points of operators of monotone type


Author: Gu Feng
Journal: Proc. Amer. Math. Soc. 129 (2001), 2293-2300
MSC (2000): Primary 47H04, 47H05, 47H10
Published electronically: December 28, 2000
MathSciNet review: 1823912
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract:

In this paper, the unique fixed points of multi-valued and single-valued operators of monotone type are approximated by Ishikawa and Mann iteration processes with errors in real Banach spaces. The operators may not satisfy the Lipschitzian conditions. The results presented improve and extend some recent results.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 47H04, 47H05, 47H10

Retrieve articles in all journals with MSC (2000): 47H04, 47H05, 47H10


Additional Information

Gu Feng
Affiliation: Department of Mathematics, Qiqihar University, Qiqihar, Heilongjiang 161006, People’s Republic of China
Email: gufeng99@sohu.com

DOI: http://dx.doi.org/10.1090/S0002-9939-00-05803-2
PII: S 0002-9939(00)05803-2
Keywords: Operators of monotone type, strongly pseudo-contractive mapping, Ishikawa iteration process, Mann iteration process, normalised duality mapping.
Received by editor(s): May 25, 1999
Received by editor(s) in revised form: November 25, 1999
Published electronically: December 28, 2000
Communicated by: Jonathan M. Borwein
Article copyright: © Copyright 2000 American Mathematical Society